# SDR CALA2017032700754

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 70,508 hours, 8,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C/O EMER LIGHT OPERATION TEST FOUND 1H 2H SEAT EMER LIGHT INOP. RECONNECT THE 1H 2H SEAT EMER LIGHT CONNECTOR AND C/O EMER LIGHT OPERATION TEST FOUND "NORMAL" REF AMM 33-51-00-710-801 REV 79.
